MathSciNet Relay Station
MathSciNet bibliographic data
MR2990691 35A30 (35G20)
Freire, Igor Leite New classes of nonlinearly self-adjoint evolution equations of third- and fifth-order. Commun. Nonlinear Sci. Numer. Simul. 18 (2013), no. 3, 493–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement